# SDR MASA2011040102298

- Difficulty date: March 29, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,957 hours, 12,668 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 1 FAN VIBE UP TO 1.7 IN TRANSIENT.  MX C/W FAN BLADE LUBE, ENGINE RUN CHECK VIBE IS 0.3 MILS.
